Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

What could be the reason for repeatedly occurring fits ?

My son, 12 yrs old had fits for the first time during his sleep on 17th march 2012, just before his annual exams, he was unconsious for about 5 min. he was gazing straight, and legs pulling (right leg more), then again the second time on April 9th during sleep, but this time he regained consiousness in 2 min, he complained of headache and dizziiness, then I consulted my pediatrician and i was directed to CMC, Vellore. there they order for Na, Ca blood test and EEG , and asked to bring him to casuallty the next time he gets the seizure , on 15th april at 4am he once again got fits and i rushed him to CMC pediatric casuality, they gave dialitin every 12 hrs, they order for CT scan, it was found that CT scan, EEG, Blood test , creatine test were all normal. They gave Eptoin to be taken morning and night and for one month and sent us home. what is the problem with my son?
Asked On : Sun, 22 Apr 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Dear Friend

I have gone through details about your son's condition. As per description he has epilepsy with no identifiable cause i.e. idiopathic generalised epilepsy. In view of frequent attacks, he requires antiepileptic drug, e.g. eptoin, to be taken regularly for 2-3 years under medical supervision.

Answered: Thu, 26 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor